# SDR DALA2024082308390

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION RAIL DUMMY Y503.2 AT LEVEL FRAME 16 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY Y503.2 RAIL AT LEVEL FRAME 16 FWD GALLEY AREA AS PER A319 SRM 51-42-11. (0515885)
